# SDR SWAA120604

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 28,706 hours, 16,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Missing
- Location: Girt Bar
- Component: Girt Bar
- Component part number: 65C16820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR MISSING RETAINER ON STOP RELEASE.  REMOVED AND REPLACED GIRT BAR PER MM.
